# SDR ASOA20160927053C

- Difficulty date: September 27, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 41,197 hours, 31,218 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Controller
- Part number: 7021170951
- Part serial: 99040442
- Condition: Faulty
- Location: Zone 100
- Part time: 41,197 hours, 31,218 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A VERY STRONG ODOR OF ELECTRIC BURNING IMMEDIATELY AFTER DEPARTURE. THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE FLIGHT GUIDANCE CONTROLLER, OPERATIONAL CHECKS WERE GOOD
